# SDR TWAA0005804

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  MAINT CABIN FLOOR MEMBRANE LOWER SURFACE AT AFT SIDE OF STA 200 FLOORBEAM,  RBL 22,  WAS CORRODED.   REMOVED CORRODED MEMBRANE AT STA 200 TO 218,  LBL 25  TO RBL 26.   INSTALLED NEW SECTION OF MEMBRANE 0.025 7075-T6 REF SRM 53-14-1 PAGE 27.  ---CLOSED---
